# SDR DHL2001806587

- Difficulty date: March 5, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FUSELAGE NOSE SECTION EXTERNAL SKIN CRACKED 1 INCH AT FS -40.0 L-32 RT.   PERFORMED STOP HOLE.  FABRICATED DOUBLER IAW SRM 53-2-0 FIG 1B PAGE 77/78.  CLEANED, TREATED & PRIMED IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 53-2-0 FIG 1B.  STATUS-CLOSED.
